Hyperbolicity in a class of one-dimensional maps
Davis, Gregory J.

Date: 1990
Abstract: In this paper we provide a direct proof of hyperbolicity for a class of onedimensional maps on the unit interval. The maps studied are degenerate forms of the standard quadratic map on the interval. These maps are important in understanding the Newhouse theory of infinitely many sinks due to homoclinic tangencies in two dimensions.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, V. 34 n. 1 (1990) p. 93-105, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37615

13 p, 235.4 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-05-07, last modified 2020-09-06

   Favorit i Compartir